# SDR REXA2019041250460

- Difficulty date: April 5, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 13,154 hours, 9,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL1100LH07
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHT STRIP MISSING 9 A/B. REPLACED EMER LIGHT IAW AMM 33-51-01.
